[QUOTE=PattiChati;2973639]I know Emsam is not an ssri, I was asking about Lamictal causing sweating!!
I think I may have started with the question about sweating. It IS possible that it has nothing to do with psychiatric drugs, as I am 54, somewhere in Menopause, and take Prempro. The Prempro was given when I was trying to get relief from sweating, but in general, I think it helps me in other ways, but nothing seems to have helped with the sweating. Even though I perspire profusely, I still have problems with fluid retention in my legs. I don't know if this is caused by a med, or simply long hours on my feet. I might add that I'm over-weight, and gained about 15 lbs. after taking Doxepin (which was given to me for a skin condition). **WARNING** For me, when I mess around with Doxepin, I seem to have thoughts of dispair, and, while not seriously considering suicide, I feel that if I just died, it'd be better than the misery.
In my life, I've used dangerous doses of meds, just to not feel the pain, and one almost successful attempt at suicide. I don't re-call which meds I was on when this happened. Then, at times, it will come as a quickly fleeting thought, like, "Why don't you just run into a telephone pole?" I don't "hear voices", it's just an inner thought, that I have NOT acted upon.
Every day is a fight, just to keep my head above water. So many things hurt and disappoint, and there's the everyday struggles of life.
***Attention Moderators***I'm venting, but if I'm out of line, please let me know. Sometimes I get so lonely and there's no one to talk to, so I let it out with people that I feel are going through similar. But I don't want my negativity to cause anyone who may be going through something to act on any ideation I put out there. I'm sincere, I hope you know that; that's why I'm asking, and if you don't post this, I'll understand, as it is particularly a "down" moment in my life.